MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number B1100-060
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.The additional device referenced is being filed under a separate medwatch report#.
 
Event or Problem Description
It was reported that during a transjugular intrahepatic portosystemic shunt procedure, a 10.0x100mm absolute pro stent was deployed on a bend.After dilatation with a 10.0x60mm armada 35 balloon dilatation catheter, it was observed that more than one stent strut fractured in the middle of the stent but the stent remained as one.The fractured stent remains in the patient.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no indication of a lot specific product quality issue.The investigation determined the reported event was due to case circumstances.The damage to the stent was likely the result of dilating with the armada 35 balloon catheter and the stent fractured in the middle segment bend location as reported.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10838183
Report Number2024168-2020-09515
Device Sequence Number4177630
Product Code LIT
UDI-Device Identifier08717648154959
UDI-Public08717648154959
Combination Product (Y/N)N
Initial Reporter CountryPM
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberB1100-060
Device Catalogue NumberB1100-060
Device Lot Number81004G1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer11/17/2020
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABSOLUTE PRO
Patient Age85 YR
Patient Weight65